# SDR ASOA2015050812793

- Difficulty date: April 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,664 hours, 12,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON OUTER SKIN MIDDLE OF PAX DOOR.  INSTALLED ALL MAS1241 FASTENER IAW EA 32-2015-150 AD REV A. COMPLIED ECTC EA32-2015-150 AND STS EA 32-2015-150, REV A.
